For the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.
Directions: Adults: Dissolve 2 tablets in 4 oz. of water and take at bedtime, if needed, or as directed by a doctor.
Active Ingredients: Each effervescent tablet contains 325 mg aspirin and 38 mg diphenhydramine citrate.
Inactive Ingredients: Acesulfame Potassium, Aspartame, Citric acid, Flavors, Sodium bicarbonate, Tableting aids.
: Do not give to children under 12 years of age. Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye' syndrome, a rare but serious illness reported to be associated with aspirin. Do not take this product for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. Do not take this product if you are allergic to aspirin or if you have asthma unless directed by a doctor. Each tablet contains 503 mg of sodium. If ringing in the ears or a loss of hearing occurs, consult a doctor before taking any more of this product. Unless directed by a doctor, do not take this product if you have ulcers or bleeding problems, or if you have stomach problems that persist or recur frequently, such as persistent stomach pain, heartburn, or upset stomach. If sleeplessness persists continuously for more than 2 weeks, consult your doctor. Insomnia may be a symptom of serious underlying medical illness. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY.
Phenylketonurics: CONTAINS PHENYLALANINE 4.04 mg per tablet.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.
Drug Interaction Precaution: Do not take this product if you are taking a prescription drug for anticoagulation (thinning the blood), diabetes, gout, or arthritis unless directed by a doctor.
Helps protect against the stomach upset aspirin users may sometimes experience.
For more information or a free sample, visit our web site at www.alka-seltzer.com
How Supplied: 24 Effervescent tablets.